# SDR DALA2018090905503

- Difficulty date: September 8, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N915DL
- Make and model: Doug MD-88
- Aircraft serial: 49546
- Aircraft time: 79,211 hours, 60,866 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bearing
- Condition: Worn
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE RELEASE MECHANISM CAM BEARING WORN. REMOVED AND REPLACED SPACER BEARING ON TAILCONE RELEASE MECHANISM PER AMM 53-50.
